Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Hubbard, M.E., Baines, M.J. and Jimack, P.K. (2009) Consistent dirichlet boundary conditions for numerical solution of moving boundary problems. Applied Numerical Mathematics, 59 (6). pp. 1337-1353. ISSN 01689274

Baines, M.J., Hubbard, M.E., Jimack, P.K. et al. (1 more author) (2009) A moving-mesh finite element method and its application to the numerical solution of phase-change problems. Communications in Computational Physics, 6 (3). pp. 595-624. ISSN 1991-7120

Baines, M.J., Hubbard, M.E., Jimack, P.K. et al. (1 more author) (2006) Scale-invariant moving finite elements for nonlinear partial differential equations in two dimensions. Applied Numerical Mathematics, 56 (2). pp. 230-252. ISSN 0168-9274

Baines, M.J., Hubbard, M.E. and Jimack, P.K. (2005) A moving mesh finite element algorithm for the adaptive solution of time-dependent partial differential equations with moving boundaries. Applied Numerical Mathematics, 54 (3-4). pp. 450-469. ISSN 0168-9274

Baines, M.J., Hubbard, M.E. and Jimack, P.K. (2005) A moving mesh finite element algorithm for fluid flow problems with moving boundaries. International Journal for Numerical Methods in Fluids, 47 (10-11). pp. 1077-1083. ISSN 0271-2091

This list was generated on Sun Oct 20 13:28:03 2019 BST.